Lipitor is a brand name for the medication atorvastatin, which is a type of statin drug used to lower cholesterol levels in the body . According to the sources provided, weight changes are not a common side effect of Lipitor. However, individual responses to medication can vary, and some people may experience weight changes while taking Lipitor .
The drug patent watch website provides a list of possible side effects associated with Lipitor, which includes weight gain but not weight loss . Healthline also lists weight gain as a possible side effect of Lipitor, but notes that it is rare . Medical News Today does not mention weight gain or loss as a potential side effect of Lipitor .
It is important to note that weight changes can occur for a variety of reasons, including changes in diet, exercise habits, and other medications. If you experience significant weight changes while taking Lipitor, it is important to talk to your healthcare provider to determine the cause and develop an appropriate plan of action.
In conclusion, while weight changes are not a common side effect of Lipitor, individual responses to the medication can vary. Weight gain is listed as a possible but rare side effect, while weight loss is not mentioned in the sources provided. If you experience significant weight changes while taking Lipitor, it is important to talk to your healthcare provider.